# SDR DXTA200702650

- Difficulty date: December 4, 2007
- Submitted: December 5, 2007
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 5,032 hours, 4,004 cycles
- Engine: Pwa PW545A
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Damaged
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT FL350 RED CABIN ALT LIGHT ILLUMINATED.  VERIFIED CABIN WAS AT 10000 FT, INITIATED EMER DESCENT.   TROUBLESHOT ELECTRICAL AND FOUND AND CORRECTED WIRING AT PIN "A" OF CONNECTOR PC042 AND PC003 OPS CHECKS GOOD IAW MM 21-30-00 AND SB560XL-21-19 (AS REFERENCE) OPS CHECK GOOD.
